Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Red bumps on back, side of tongue, dry throat. Feels like circumvallate papillae. Treatment?

For the past week I have noticed red bumps on the side of my tongue and also towards the back of my tongue...perhaps circumvallate papillae....they do not hurt...tongue feels thicker and I don t have a problem swallowing but just feels like I would...also throat is dry. Where did this come from? How to treat it? gargle with saltwater?
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response

Welcome to health care magic forum.

I have read your concern.

The red bumps on tongue may have occurred due to - APHTHOUS STOMATITIS.

I would suggest you to avoid spicy foods,betel nut chewing.

Nutritional supplements like vitamin b complex as well as Folic acid has to be administered.

Corticosteroids are usually administered in such cases.

Meanwhile,avoid anxiety,stressful jobs.

Hope this helps.

Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor